# SDR DALA2022032401952

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AFT MAIN CABIN FLOOR BEAM Y-1292 FRAME 68-69 STR 23RH HAS CORROSION. CORRECTIVE ACTION: REMOVED CORROSION AFT MAIN CABIN FLOOR BEAM Y-1292 FRAME 68-69 STR 23RH IAW AIRBUS 319 SRM 51-74. (2167961)
